# SDR CA150422004

- Difficulty date: April 19, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC7103
- Aircraft time: 29,106 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: MS3106R10SL3S
- Condition: Broken
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON ARRIVAL AT DESTINATION ON FINAL APPROACH, CREW WERE UNABLE TO LOWER THE GEAR USING NORMAL PROCEDURE.  ACFT DID NOT LAND BUT RETURNED & WENT INTO HOLD POSITION & CARRIED OUT A SUCCESSFUL EMER GEAR LOWERING PROCEDURE.  ACFT THEN LANDED UNEVENTFULLY.  FAULT WAS TRACED TO BROKEN WIRE ON CONNECTOR 3261-P8 ON THE LANDING GEAR SELECTOR VLV.  THE CONNECTOR WAS REPLACED & AS A PRECAUTION, THE LANDING GEAR SELECTOR VLV.  ACFT WAS JACKED & A FULL FUNCTION SYS CARRIED OUT WITH NO PROBLEM.  THE ACFT WAS RELEASED BACK TO SERVICE.
